# SDR SCNA20150217047

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 45,102 hours, 24,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 EMERGENCY LIGHTS INOPERATIVE.  R & R THE LIGHT ASSY.
